# SDR ASAA2021021634116

- Difficulty date: February 16, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 48,992 hours, 14,615 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PUSH - ZONE TEMP CONTROL CABIN OVERHEAT LIGHT ILLUMINATED COME ON WITH RECALL EXTINGUISHES WITH RESET QRH FOLLOWED.  GROUNDED - YES.  ACCOMPLISHED PACK/ZONE TEMP CONT BITE TEST, RESET NR 2 FLT DECK TRIM VALVE FAULT, RUN BITE TEST 4X, ALL PASSED, OPS NML REF B737-800 AMM 21-61-00-700-806-002.
